# SDR SWIA201025009

- Difficulty date: October 10, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 38,608 hours, 32,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXIT LIGHT ON STAIRS INOPERATIVE.  (FLT 6477)  RELAMPED EXIT LIGHT.
